Fenpaed Ibuprofen Oral Liquid 200ml

Fenpaed Ibuprofen Oral Liquid 200ml

Brand: Fenpaed
Categories: Medications, Pain Relief, Kids
Catalogue ID:877168
Product Code: 5099186003528
Availability: In Stock
  • $13.99
    $11.99

    Save $2.00

Fenpaed Oral Suspension is also indicated for its analgesic effect in the relief of mild to moderate pain such as dysmenorrhoea, dental and post-operative pain. In children, Fenpaed Oral Suspension is useful for the symptomatic relief of pain and fever in a wide range of indications. It is also indicated for upper respiratory tract and other infections including influenza, bronchitis, tonsillitis, pharyngitis, sinusitis, etc., in conjunction with other appropriate therapies.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Fenpaed Ibuprofen Oral Liquid 200ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Each mL contains 20 mg of Ibuprofen. Also contains 0.268 mg maltitol solution per mL. Products containing maltitol may have a laxative effect or cause diarrhoea. Also contains saccharin sodium and hydroxybenzoates.

Directions: For oral use. Shake the bottle well before use. FenPaed is not intended for use in adults.

Children's Dosage: Do not give to infants under 6 months. Do not give to children under 12 months except on the advice of a doctor.

Tags: Fenpaed Ibuprofen Oral Liquid 200ml, 5099186003528, Kids

Customers who bought Fenpaed Ibuprofen Oral Liquid 200ml also bought

Dymadon for Kids 2 - 12 Years Colour Free Strawberry 200ml

Dymadon for Kids contains paracetamol and has been developed to provide gentle and effective tempora..

$15.99
Best Price Ex Tax: $15.99

Brauer Kids Liquid Multivitamin with Iron 200ml

Brauer Liquid Multivitamin with Iron is a dietary supplement containing vitamins and minerals to hel..

$18.99
Best Price Ex Tax: $17.26

Chemists Own Children Paracetamol 5 to 12 Years Suspension 200ml

Effective temporary relief of pain and fever in infants. Helps relieve pain and fever associated wit..

$9.99
Best Price Ex Tax: $9.99

Dymadon for Kids 2 to 12 Years Colour Free Orange 200ml

Dymadon for Kids contains paracetamol and has been developed to provide gentle and effective tempora..

$15.99
Best Price Ex Tax: $15.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email